LungLoveLink

Linking you to resources and support in the lung cancer community!

Are you experiencing bad upset stomach with Tarceva?  If so what are you taking for it.  No matter if I take Tarceva at night or in the morning I am getting these bad episodes.  I take "Lomotil" after the upset stomach but i need something to prevent it.

 

Thanks

Views: 161

Comment

You need to be a member of LungLoveLink to add comments!

Join LungLoveLink

Comment by SANTATERESA on March 28, 2012 at 1:43pm

Thank you all for your responses.  I go see the Doctor on Friday, my stomach has actually been better the last couple of days.

Comment by Sarge on March 27, 2012 at 7:13pm

One more possible aid...........Immodium also works very well, and is OTC also.

Sarge

Comment by Sarge on March 27, 2012 at 1:49pm

Hey there:  Check w/your doc, but Kaokon or kaopectate seem to relieve diarrhea pretty well.  And it is OTC, so no scrip necessary.

Sarge

 

PS:  Have been on omeprazole for years, and it really works great for me w/gastric distress (heartburn especially).

Comment by SANTATERESA on March 27, 2012 at 9:46am

Yes, unfortunately I do have bad diarrhea and that's when I take the Lomotil.  I hope there was something to prevent getting the diarrhea.  I go see the Gastro doctor this Friday.  I will ask him about the Omeprazole.

 

Thanks

 

Comment by Chilt on March 27, 2012 at 8:29am

My husband's doctor prescribed omeprazole.  He said this is safe to take with Tarceva.

Comment by cards7up on March 26, 2012 at 7:47pm

Lomotil is for diarrhea not upset stomach. You should ask your doctor or pharmacist what you can take because proton pump inhibitors can interfere with Tarceva. I've heard Tums is ok to use. Take care, Judy

Comment by AmyLCA on March 19, 2012 at 5:40pm

Hi Teresa - You might want to repost this in the discussion forums. If you post here, you may get more feedback. 

Amy

© 2014   Created by AmyLCA.

Badges  |  Report an Issue  |  Terms of Service